
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Reduction of rough approximation space based on matroid
Shaopu Zhang, Xiaofeng Wang, Tao Feng, et al.
International Conference on Machine Learning and Cybernetics (2011) Vol. 1, pp. 267-272
Closed Access | Times Cited: 10
Shaopu Zhang, Xiaofeng Wang, Tao Feng, et al.
International Conference on Machine Learning and Cybernetics (2011) Vol. 1, pp. 267-272
Closed Access | Times Cited: 10
Showing 10 citing articles:
Matroidal Structure of Rough Sets Based on Serial and Transitive Relations
Yanfang Liu, William Zhu
Journal of Applied Mathematics (2012) Vol. 2012, Iss. 1
Open Access | Times Cited: 14
Yanfang Liu, William Zhu
Journal of Applied Mathematics (2012) Vol. 2012, Iss. 1
Open Access | Times Cited: 14
Parametric Matroid of Rough Set
Yanfang Liu, Hong Zhao, William Zhu
International Journal of Uncertainty Fuzziness and Knowledge-Based Systems (2015) Vol. 23, Iss. 06, pp. 893-908
Open Access | Times Cited: 7
Yanfang Liu, Hong Zhao, William Zhu
International Journal of Uncertainty Fuzziness and Knowledge-Based Systems (2015) Vol. 23, Iss. 06, pp. 893-908
Open Access | Times Cited: 7
On the matroidal structure of generalized rough set based on relation via definable sets
Yanfang Liu, William Zhu
International Journal of Machine Learning and Cybernetics (2015) Vol. 7, Iss. 1, pp. 135-144
Closed Access | Times Cited: 7
Yanfang Liu, William Zhu
International Journal of Machine Learning and Cybernetics (2015) Vol. 7, Iss. 1, pp. 135-144
Closed Access | Times Cited: 7
Characteristic of partition-circuit matroid through approximation number
Yanfang Liu, William Zhu
(2012) Vol. 35, pp. 314-319
Open Access | Times Cited: 7
Yanfang Liu, William Zhu
(2012) Vol. 35, pp. 314-319
Open Access | Times Cited: 7
The Matroidal Structures of the Second Type of Covering-Based Rough Set
Yanfang Liu, William Zhu
Lecture notes in computer science (2015), pp. 231-242
Closed Access | Times Cited: 5
Yanfang Liu, William Zhu
Lecture notes in computer science (2015), pp. 231-242
Closed Access | Times Cited: 5
Relation matroid and its relationship with generalized rough set based on relation
Yanfang Liu, William Zhu
arXiv (Cornell University) (2012)
Open Access | Times Cited: 3
Yanfang Liu, William Zhu
arXiv (Cornell University) (2012)
Open Access | Times Cited: 3
Parametric matroid of rough set
Yanfang Liu, William Zhu
arXiv (Cornell University) (2012)
Open Access | Times Cited: 3
Yanfang Liu, William Zhu
arXiv (Cornell University) (2012)
Open Access | Times Cited: 3
Relationship between the second type of covering-based rough set and matroid via closure operator
Yanfang Liu, William Zhu
arXiv (Cornell University) (2012)
Open Access
Yanfang Liu, William Zhu
arXiv (Cornell University) (2012)
Open Access
Matroidal structure of rough sets based on serial and transitive relations
Yanfang Liu, William Zhu
arXiv (Cornell University) (2012)
Open Access
Yanfang Liu, William Zhu
arXiv (Cornell University) (2012)
Open Access